arrow
Volume 13, Number 4
Previous Issue Next Issue

Z. Huang

J. Comp. Math., 13 (1995), pp. 291-305.

Preview Full PDF 1605 18733 Abstract

G. Q. Han & L. Q. Zhang

J. Comp. Math., 13 (1995), pp. 306-314.

Preview Full PDF 1604 18861 Abstract

Y. Q. Huang & Y. X. Li

J. Comp. Math., 13 (1995), pp. 315-324.

Preview Full PDF 1641 18838 Abstract

J. C. Sun & Tony F. Chan

J. Comp. Math., 13 (1995), pp. 325-336.

Preview Full PDF 1594 18695 Abstract

H. J. Tian

J. Comp. Math., 13 (1995), pp. 337-342.

Preview Full PDF 1601 18942 Abstract

Z. X. Luo

J. Comp. Math., 13 (1995), pp. 343-350.

Preview Full PDF 1611 18577 Abstract

Y. H. Zeng

J. Comp. Math., 13 (1995), pp. 351-356.

Preview Full PDF 1738 18653 Abstract

D. Sun

J. Comp. Math., 13 (1995), pp. 357-368.

Preview Full PDF 1686 18631 Abstract

Z. Z. Bai, D. R. Wang & D. J. Evans

J. Comp. Math., 13 (1995), pp. 369-386.

Preview Full PDF 1529 18735 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard